Found: 5 resources


Narrow your search

Resource type

article (5)


Language

English (5)


Year
From To Submit

2012 (1)

2009 (2)

2008 (2)

Listing 1 - 5 of 5
Sort by

On Feebly Continuous and Feebly Homeomorphism Mappings

Journal of University of Babylon, 2012, Volume 20, Issue 3, Pages 876-880
 

Some Results on Reduced Rings

Baghdad Science Journal, 2008, Volume 5, Issue 4, Pages 669-675

On New Algebraic Systems

Baghdad Science Journal, 2008, Volume 5, Issue 1, Pages 149-154
 

Listing 1 - 5 of 5
Sort by